Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 735941, 6 pages
http://dx.doi.org/10.1155/2013/735941
Research Article

Damped Algorithms for the Split Fixed Point and Equilibrium Problems

1School of Management, Hefei University of Technology, Hefei 230009, China
2School of Mathematics and Information Science, Beifang University of Nationalities, Yinchuan 750021, China

Received 23 June 2013; Accepted 5 August 2013

Academic Editor: J. Liang

Copyright © 2013 Li-Jun Zhu and Minglun Ren. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li-Jun Zhu and Minglun Ren, “Damped Algorithms for the Split Fixed Point and Equilibrium Problems,” Journal of Function Spaces and Applications, vol. 2013, Article ID 735941, 6 pages, 2013. https://doi.org/10.1155/2013/735941.